# SDR YENA2023090501032

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 57,327 hours, 19,960 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1510, PUJ-FLL. 'APU OFF- STRONG ACRID / BURNING OIL/DIRTY SOCK TOXIC FUMES THROUGHOUT AIRCRAFT WITH STRONGEST SMELL IN COCPIT. DESCENT PHASE BELOW 10,000' FROM PACKS, AND PRESENT UNTIL LANDING. USING COCKPIT/CABIN ODOR RECOGNITION AND ISOLATION CHECKLIST- UNABLE TO ISOLATE SOURCE TO PACK 1 OR PACK 2; FOUND APU OIL COOLING FAN TO BE THE SOURCE OF ODOR CONTAMINATION, REF LOG PAGE 3688568-1 FOR APU DEFERRAL. "COMPLIED WITH INFO NOTICE 2017-T015J, SECTION B2. DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. A/C IS OK FOR SERVICE. REMOVED AND REPLACED RECIRC FILTERS IAW AMM: 21-21-41 AS PRECAUTION.'
